# SDR SIMA200510805

- Difficulty date: April 13, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

FLT 4014 - CREW NOTED, SEEING THE OIL PRESSURE STARTING TO DROP AND THEN THE E1 SHUTDOWN.  DECLARED AN EMERGENCY AND LANDED SAFELY.  REPLACED NR 1 ENGINE IAW WC 72-000-00.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
